MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S SURGIFOAM SPONGE SIZE 12-7 PRODUCT CODE 1972; SURGIFOAM® SPONGE

FERROSAN MEDICAL DEVICES A/S SURGIFOAM SPONGE SIZE 12-7 PRODUCT CODE 1972; SURGIFOAM® SPONGE
Lot Number UNKNOWN
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Only a very sparse amount of information is available.It was reported that product is "not melting and causing pain and infection in patient".The surgical procedure is unknown.
 
Event or Problem Description
It was reported to the distributor from a customer that during an unknown procedure "product is not melting causing pain and infection in patient".The surgical procedure is unknown.

Brand Name
SURGIFOAM SPONGE SIZE 12-7 PRODUCT CODE 1972
Common Device Name
SURGIFOAM® SPONGE
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
MDR Report Key9670620
Report Number3008478369-2020-00001
Device Sequence Number11454994
Product Code LMF
UDI-Device Identifier25712123000155
UDI-Public25712123000155
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;